# SDR C2XA02TY045

- Difficulty date: February 22, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED 1C INSPECTION A BROKEN WIRE WAS FOUND ON EMERGENCY LIGHT STRIP ON PANEL 251DE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IAW-EMB-135-AMM-33-50-12, OPERATIONAL CHECKED GOOD, AIRCRAFT RELEASED TO SERVICE.
